# SDR AU510001934

- Difficulty date: May 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES CONTAINED 28 CRACKS AT PASSENGER SERVICE UNIT (PSU) ATTACHMENT POINTS.  FOUND DURING EDDY CURRENT INSPECTION IAW EI 737-53-68R3 AND B737 NTM PT6 51-00-00 FIG 4 AND FIG 16.
